Fentanyl abuse

Common Questions and Answers about Fentanyl abuse

actiq

7303500 tn?1389997641 Has anyone ever gone to rehab to be medically detoxed from fentanyl and oxycodone? I've been on pain meds for about two years now. I've only been on fentanyl for three months but I want off everything. I feel like I'm in a constant fog. I hate the way I feel. The fentanyl is making me depressed really bad. It also gives me anxiety. I have chronic pain but I think I would rather be in pain then deal with the way pain meds make me feel.
Avatar n tn i was taking about 16 80 mg oxycontin a day, and went on a fentanyl binge about a month and half ago.... any way im down to about 9 80's a day. cutting down everyday and still hurting everyday... i was wondering how much i should cut down everyday? last week i was at 12 and now im down to 8....
Avatar m tn i am a ten yr plus fentanyl patient dosage 200mcg i am desperate i have a history of long term chronic pain and want to quit.
Avatar f tn Please help...I've decided to go off my pain meds and go on subutex and suboxone. So im on my second day of fentanyl 100mcg patch and dilaudid withdrawals. It's really bad already. Any suggestions how do you really know when your in full withdrawal. Before you start your subutex. Any and all advice would be appreciated.
Avatar n tn Hi! I was on Fentanyl 50mcg / Morphine for 3 years. I switched to Tramadol after day 12 of quiting ct. I did not like the Tram, so I quit that after 2 1/2 weeks. Tramadol wd is like an Effexor wd. The Fentanyl wd, for me, was much more difficult. Fentanyl patches can be very effective for severe chronic pain, and there is a low risk of abuse. If you need pain relief for nerve damage, ask you PM Dr. about the patch.
Avatar f tn I know I'm obviously dependent on the Percocet...I'm just trying to figure out where the real me went after 4 years, 10 surgeries and lots of pain medicine. I just want to be me again. I see a Pain a Specialist who I adore and we've talked about weaning me down off the Fentanyl Patch...I'm currently on 75mcg of Fentanyl that I change every 2 days and I take 10/325mg of Percocet 4x a day...
Avatar f tn I've been on fentanyl 50mg for 7 months and I really want off of it now. I tried to just rip off the patch several months ago...very bad move. It was terrible. I've read where you could cut the patch if it was a mylan patch only. I also read where someone went from 50mg to 25 to 50 then went 25 to 50 to 25 and then 25 to 25 to 25mg as a way to work my was down on the dosage. I'm really scared.
Avatar f tn i am on my 13th day from detoxing from 150mcg of fentanyl. i need to know why since the detox, my eyes are burning and watery, very sensitive to any light. ive been trying to make myself deal with it and get used to it....not working. also now i am finally hungry and very thirsty well i was happy i had a good meal and then felt pain in my stomach like i ate an elephant.
82861 tn?1333453911 Mylan pharmaceuticals makes the patches I prefer. Instead of a gel reservoir, the fentanyl is embedded in the adhesive. Less chance of abuse that way, but no doubt someone out there has already figured out a way to do it. As an aside for any of your patients who find the gel patch wears off in 2 days rather than 3 - try the Mylan version. For me, they last the full 3 days with no problem.
Avatar m tn However I think you should also post in the Substance Abuse Forum. No, I am not saying that you ever abused medications. The Substance Abuse Forum has much more knowledge in this area. Their members have been there and are dull of information and support. Best of luck to you.
Avatar m tn If the pain is still there, obviously the Fentanyl is not working and you need to address what is actually happening. Fentanyl CAN relieve pain, depending... It also dopes up your mind and body. You have no way of knowing this until you can think clearly and the Fentanyl prevents that clear thinking. Find out what is really going on and GET OFF THE FENTANYL, THIS STUFF IS DANGEROUS!
Avatar n tn im in detox from fentanyl. my dr. prescribed wellbutrin for 30 days. I was on 50 mg so I was given 25mg and wore the patch for 4 to 5 days before putting on a new one. after my last patch I started on xanax for withdrawls symtoms and put on a catapress patch. this worked real well and I feel like im starting to feel good. there are times my skin hurts and muscles hurt so that's where the xanax helps. I had neck surgery to replace a blown disc and know what pain is like.
Avatar f tn ” Emergency department physicians nationwide have been reporting a surge in deaths related to abuse of fentanyl, a drug 50 times more potent than heroin when taken intravenously, the federal Centers for Disease Control said in a 2007 report. Federal agencies alarmed at the rise in the drug’s abuse through stolen patches also have reported increases in fentanyl-related deaths. Chapman said he has been learning about the dangers of prescription drug abuse in the time since his son’s death.
Avatar m tn Please talk to your doctor about this. It can be very hard to come off narcotics and Fentanyl, in particular, can be hard. You really should have your doctor managing your taper. He/she knows your medical history and can help you with this. I came off Fentanyl last year. It wasn't a snap but it wasn't horrendous either. A lot of people have relief with the Fentanyl, but since we're all different, what works for one, doesn't for another.
Avatar m tn I now have great pain in both areas. I do not know what to do. I am on fentanyl at 50 mcg every three days and about 4 percocets per day for break out pain. Really this does not stop my pain so I am at the point of thinking after a couple of years of being on oxy and now this to just get off it all. I am very scared that I am addicted. Since I am going to have a lot of pain either way I am wondering if I should just try and come off it all ? Any advice would be greatly appreciated.
Avatar m tn I was on methadone 30mg and morphine 120mg daily then was switched tot he fentanyl patch to get me off those then i switched to this patch. I have severe back pain and Hidradenitis suppurativa which tends to cause me quite a bit of pain. I am worried I will feel like this for a long time and that the patch wont help. the only thing that has helped is an opiate and I am refusing to take them.
Avatar m tn Fentanyl can be very difficult to come off. The withdrawals seem to be harsher and last longer than other opioids. But you are lucky to only be at 12 mg over 4 weeks. Did your doctor have you on something else before he put you on the Fentanyl? I ask that because Fentanyl isn't normally used as a first-line drug for pain. If you were on something else, that would factor into your withdrawal. You can read lots of withdrawal hints over on the Substance Abuse forum.
Avatar f tn s 100 mcg each hour for three days, which means you have nearly a month supply of fentanyl patches. If you abuse them further, meaning take them in any way other than wearing each of them for 3 days, you're still in big trouble. Fentanyl is strong stuff, which is why it's measured in MICROgrams instead of MILLIgrams. I sure hope the patches didn't come from a pain management patient who actually needs them for pain. (Can't help but think of that being a PM patient myself.
Avatar m tn Does anyone know if the rapid detox programs work for people who been using Fentanyl 100mcg for 10 plus years. I feel the Fentanyl patches our doing more harm then good. Now I'm having so many issues with the side effects. But the Cronic pain is still a big concern on what to take if I'm able to get off the fentanzl patches. And that's a big if.
Avatar f tn I've been back posting here and there for a couple days now and have decided I needed to do something drastic. Last month I flushed 2 and a half weeks of pills and went back for my refill...WHY??? Ugh! No looking back now...I can't live like this anymore! I'm miserable and want me back! I'm still on Fentanyl...75mcg every 3 days. I'm not sure what to do about that. Any thoughts? I know it's crazy giving up the Percs first but I can't have them around...
Avatar m tn Fentanyl to see what others are saying...that's a good idea even if i am not an abuser i doubt the withdrawal symptoms would be any different from anybody else in general. however, since i do not abuse them at all, i feel pretty confident that any symptoms i have will hopefully not be as severe. thanks for the reply!
1326023 tn?1274867436 G Medical Examiner) and she also stated fentanyl is the strongest opiate medication you can be prescribed. Be very careful with the fentanyl, do not abuse it. Find a treatment plan that treats your pain without abuse. Fentanyl is no joke and not something that you can play with (they all arent but fentanyl is very dangerous). I wish you a lot of luck and send many prayers to you that you find a good pain managment plan. God bless.